# SDR AALA20010216

- Difficulty date: January 18, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L CRACKED AROUND FASTENER AT STATION 160.  INSTALLED LONGERON REPAIR SPLICE PER SRM 53-02 FIG 18 AND 53-14-1 FIG 3.  (M)
